# SDR FDEA201012304783

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HAS CORROSION ON RT FWD INNER SKIN SURFACE AT PP STA 117.0 - 120.0 CORRODED SKIN PANEL ON NR 2 PYLON RT FWD SIDE R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
